# SDR SWAA2021030445542

- Difficulty date: January 26, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242VF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / AFT FLOOR PANEL 242VF WITH UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS WAS REPLACED WITH A SERIVICEABLE FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE IAW SRM 51-10-02-0G-0 PARA 9.A.(1).
